Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
Please if anyone can suggest the probable causes of this situation as my friend who was being treated for his prostrate cancer has all of sudden encountered swelling lips and throat. He fears that this suggests that the cancer has widened its claws and may make his life curtailed. Several counseling has been no effect. So what is the needful in this condition?
-------------------- Try diflucan for fungal infections
You and your friend can be absolutely assured that this problem has little to do with the prostrate cancer and the disease is not spreading to either the throat or to the lips. In fact it might be in close proximity with the treatment procedure which is most likely Zoladex If it is indeed then the experiences of such nature may be attributable to the side effects of the drug and you might just require a altered medication.